The program includes 5 Sessions from ClickerExpo on Saturday, March 29, 2014. The schedule features ClickerExpo faculty members teaching courses for trainers of every experience level.*
All times are EST, so please adjust accordingly based on your location. Location-specific schedules will be available soon. Click on the title to read a description of each Session.
* Inexperienced clicker trainers are strongly encouraged to select and use materials to prepare for ClickerExpo before arriving.
9:00 - 10:30 a.m.
Pace, Place & More Strategic Reinforcement Delivery
10:30 - 11:00 a.m.
Morning Break - 30 minutes
11:00 a.m. - 12:30 p.m.
Missteps, Myths & Mantras Keeping Your Training on Track
12:30 - 2:00 p.m.
Lunch Break – 90 minutes
2:00 - 2:45 p.m.
The Art of Practice
2:45 - 3:00 p.m.
Afternoon Break - 15 minutes
3:00 - 3:45 p.m.
On Guard! Modification of Food Guarding
3:45 – 4:15 p.m.
Afternoon Break - 30 minutes
4:15 - 5:45 p.m.
Room with a View Point A Training Conversation
Faculty-moderated discussion on training and behavior issues